MAUDE Adverse Event Report: ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR
Model Number APS II SHVR HANDP,FT-SWCH CNTRL
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed.The service evaluation revealed short circuits in motor and cable along with damages at the housing.The most likely cause for the reported failure can be attributed to wear and tear of the motor.
 
Event or Problem Description
It was reported that the device sticks and gets hot.No additional information regarding a specific failure mode was provided.No further information received.

Brand Name
APS II SHVR HANDP,FT-SWCH CNTRL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19299130
Report Number1220246-2024-03189
Device Sequence Number6883318
Product Code HWE
UDI-Device Identifier00888867043220
UDI-Public00888867043220
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPS II SHVR HANDP,FT-SWCH CNTRL
Device Catalogue NumberAR-8330F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown